Keyword Index

A

  • Accretive operator Convergence theorems of iterative approximation for finding zeros of accretive operator and fixed points problems [Volume 4, Issue 2, 2013, Pages 53-61]
  • Analytical Solution Stochastic differential equations and integrating factor [Volume 4, Issue 2, 2013, Pages 62-67]
  • AQ functional Equation A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]
  • Attractivity Fuzzy difference equations of Volterra type [Volume 4, Issue 1, 2013, Pages 74-78]

B

  • Banach algebra Sigma-weak amenability of Banach algebras [Volume 4, Issue 1, 2013, Pages 66-73]
  • Burr distribution Shannon entropy in generalized order statistics from Pareto-type distributions [Volume 4, Issue 1, 2013, Pages 79-91]

C

  • Common fixed point Common fixed point theorems for maps under a new contractive condition [Volume 4, Issue 2, 2013, Pages 15-25]
  • Composite iterative schemes Convergence theorems of iterative approximation for finding zeros of accretive operator and fixed points problems [Volume 4, Issue 2, 2013, Pages 53-61]
  • Contractive Mapping Common fixed point theorems for maps under a new contractive condition [Volume 4, Issue 2, 2013, Pages 15-25]
  • Critical points Existence of three positive solutions for nonsmooth functional involving the p-biharmonic operator [Volume 4, Issue 2, 2013, Pages 68-77]

F

  • Fixed point A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]
  • Fuzzy Fuzzy difference equations of Volterra type [Volume 4, Issue 1, 2013, Pages 74-78]

G

  • Generalized asymptotically quasi-nonexpansive mapping Convergence theorems of implicit iterates with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces [Volume 4, Issue 1, 2013, Pages 21-34]
  • Grobner Basis A modified LLL algorithm for change of ordering of Grobner basis [Volume 4, Issue 1, 2013, Pages 59-65]

H

  • Hyers-Ulam stability A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]

I

  • In nite semipositone On positive solutions for a class of infinite semipositone problems [Volume 4, Issue 1, 2013, Pages 49-54]
  • Integral equation A finite difference method for the smooth solution of linear Volterra integral equations [Volume 4, Issue 2, 2013, Pages 1-10]
  • Integrating Factor Stochastic differential equations and integrating factor [Volume 4, Issue 2, 2013, Pages 62-67]

L

  • Linear Integral Equation A finite difference method for the smooth solution of linear Volterra integral equations [Volume 4, Issue 2, 2013, Pages 1-10]
  • LLL Algorithm A modified LLL algorithm for change of ordering of Grobner basis [Volume 4, Issue 1, 2013, Pages 59-65]

N

  • Nondecreasing Common fixed point theorems for maps under a new contractive condition [Volume 4, Issue 2, 2013, Pages 15-25]

P

  • Pareto distribution Shannon entropy in generalized order statistics from Pareto-type distributions [Volume 4, Issue 1, 2013, Pages 79-91]
  • Probabilistic Modular Space A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces [Volume 4, Issue 2, 2013, Pages 89-101]

R

  • Reduced Lattice Basis A modified LLL algorithm for change of ordering of Grobner basis [Volume 4, Issue 1, 2013, Pages 59-65]
  • Resolvent operator Convergence theorems of iterative approximation for finding zeros of accretive operator and fixed points problems [Volume 4, Issue 2, 2013, Pages 53-61]

S

  • Shannon entropy Shannon entropy in generalized order statistics from Pareto-type distributions [Volume 4, Issue 1, 2013, Pages 79-91]
  • Steklov function Some results of 2-periodic functions by Fourier sums in the space Lp(2) [Volume 4, Issue 1, 2013, Pages 55-58]
  • Stochastic Di fferential Equation Stochastic differential equations and integrating factor [Volume 4, Issue 2, 2013, Pages 62-67]
  • Sub- and supersolutions On positive solutions for a class of infinite semipositone problems [Volume 4, Issue 1, 2013, Pages 49-54]

V

W

  • Weakly Singular Volterra A finite difference method for the smooth solution of linear Volterra integral equations [Volume 4, Issue 2, 2013, Pages 1-10]